# SDR DALA2023081806739

- Difficulty date: August 15, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 679-706 S1-2r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2919657) CORROSION FOUND ON EXTERNAL SIDE OF FUSELAGE SKIN BS 679 TO 706 BETWEEN S-1 AND S-2R. C/W ER/A 611032-14 REV ORIGINAL SECTION 1.
